Equivariant generalization of Dugundji's theorem
Matematičeskie zametki, Tome 38 (1985) no. 4, pp. 608-616
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_4_a13,
author = {S. A. Antonyan},
title = {Equivariant generalization of {Dugundji's} theorem},
journal = {Matemati\v{c}eskie zametki},
pages = {608--616},
year = {1985},
volume = {38},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_4_a13/}
}
S. A. Antonyan. Equivariant generalization of Dugundji's theorem. Matematičeskie zametki, Tome 38 (1985) no. 4, pp. 608-616. http://geodesic.mathdoc.fr/item/MZM_1985_38_4_a13/